# SDR AALA202112308518

- Difficulty date: December 27, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737*
- Aircraft serial: 31091
- Aircraft time: 35,668 hours, 14,567 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAVATORY DOOR LATCH IS LOOSE WHEN LOCKED FROM THE INSIDE. RESECURED LAVATORY A LATCH PER AMM STANDARD PRACTICE.
